arrow
Volume 10, Number 3
Previous Issue Next Issue

Ji-Guang Sun

J. Comp. Math., 10 (1992), pp. 193-203.

Preview Full PDF 1665 18603 Abstract

Zhong-Hua Yang

J. Comp. Math., 10 (1992), pp. 204-208.

Preview Full PDF 1558 18389 Abstract

Tian-Xiao Zhou, Min-Fu Feng & Hua-Xin Xiong

J. Comp. Math., 10 (1992), pp. 209-223.

Preview Full PDF 1599 18493 Abstract

Xi-Quan Shi

J. Comp. Math., 10 (1992), pp. 224-230.

Preview Full PDF 1571 18533 Abstract

I.G. Graham, Qun Lin & Rui-Feng Xie

J. Comp. Math., 10 (1992), pp. 231-244.

Preview Full PDF 1562 18673 Abstract

Feng-Guang Zhao & De-Ren Wang

J. Comp. Math., 10 (1992), pp. 245-253.

Preview Full PDF 1577 18345 Abstract

Guo-Liang Xu & A. Bultheel

J. Comp. Math., 10 (1992), pp. 254-262.

Preview Full PDF 1555 18250 Abstract

Shu-Gong Zhang & Guo-Chen Feng

J. Comp. Math., 10 (1992), pp. 263-272.

Preview Full PDF 1539 18284 Abstract

W. L. Wendland & De-Hao Yu

J. Comp. Math., 10 (1992), pp. 273-289.

Preview Full PDF 1688 18415 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard